# SDR DJSR20080125

- Difficulty date: January 25, 2008
- Submitted: January 25, 2008
- Operation: General aviation
- Aircraft: N531FL
- Make and model: Amd FALCON20C5
- Aircraft serial: 113
- Engine: Garrtt TFE731*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Part number: 32156321
- Part serial: 356C
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Part time: 15 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 BLEED OVERHEAT LIGHT ILLUMINATED PASSING 15,000 WITH CORRESPONDING CABIN PRESSURE FLUCTUATIONS.
